MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 49/18; TOT ANAT SHOULDR PROSTH, UNCEM

ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 49/18; TOT ANAT SHOULDR PROSTH, UNCEM
Model Number ARTHREX ECLIPSE HUMERAL HEAD, 49/18
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On 6/2/2023, it was reported by a patient that an arthrex eclipse stemless humeral implant and convertible universal glenoid products were implanted during a shoulder replacement procedure on (b)(6) 2023.The patient is experiencing a possible unspecified reaction.No further information has been provided.Additional information received.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the image submitted for evaluation from the field, it is evident that the screw was broken on the distal end.Consequently, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
ARTHREX ECLIPSE HUMERAL HEAD, 49/18
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17199332
Report Number1220246-2023-06992
Device Sequence Number17563871
Product Code QHQ
UDI-Device Identifier00888867060067
UDI-Public00888867060067
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberARTHREX ECLIPSE HUMERAL HEAD, 49/18
Device Catalogue NumberAR-9349-18
Device Lot Number2127169
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown